I am three years out (from treatment) and two to go, but my teeth are cracking right out of my head. My doc told me it was hard on your bones... so I was just wondering if anyone else has had this experience. Please advise and thanks in advance. I survived stage IV B.C. so I am thankful... but getting toothless. HELP!
Femara can reduce bone density resulting in fractures - this is the same for teeth.
Maybe you should talk to your doctor about taking zoledronic acid or another oral bisphosphonate to prevent bone loss.
For more information see:
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 2 answers
Femara - I am in post menopause and have mood swings. what do I do to help this. cant take anything?
Posted 18 Oct 2011 • 1 answer
Posted 29 Nov 2011 • 1 answer
Its almost 5 yrs I've been taking Femara...when going off the meds do you have to wean off or do you
Posted 13 Dec 2014 • 2 answers
Posted 30 Apr 2016 • 1 answer